# SDR SWAA2024030541189

- Difficulty date: January 12, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 39,957 hours, 18,565 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR L/H MLG STA 663 VAPOR BARRIER<[01] APPLIED REPAIRED AND CURE REPAIRED AT L\H VAPOR BARRIER ON STA 663 BOTH SIDES PER B737 SRM51-70-04-2R-10 PARAGRAPH (4.D); B737 SRM 51-70-04-2R-0 PARAGRAPH (4.L.7) AND PARAGRAPH (4.N.2) MATERIAL USED RESIN EY 3804 PO#2040614; FIBERGLASS PO#1690463 AND USED TEMPERATURE CONTROLLER ID160354 DUE DATE 02\16\24 AND VACUUM GAGE ID 173239 DUE DATE 02\23\24.;[02] VERIFIED STEP 1
